Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1269
Title: A priori-driven multivariate statistical approach to reduce dimensionality of MEG signals
Authors: THOMAZ, C.E.
BOWTELL, R.
HALL, E.L.
MORRIS, P.G.
BROOKES, M.J.
GIRALDI, G.A.
Issue Date: 2013
Journal: Electronics Letters (Online)
ISSN: 1350-911X
Citation: THOMAZ, C.E.; BOWTELL, R.; HALL, E.L.; MORRIS, P.G.; BROOKES, M.J.; GIRALDI, G.A.. A priori-driven multivariate statistical approach to reduce dimensionality of MEG signals. Electronics Letters (Online), v. 49, n. 18, p. 1123-1124, 2013.
Access Type: Acesso Aberto
DOI: 10.1049/el.2013.1796
URI: https://repositorio.fei.edu.br/handle/FEI/1269
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.